RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Mat. Fiz. Anal. Geom.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Mat. Fiz. Anal. Geom., 2009, Volume 5, Number 1, Pages 3–11 (Mi jmag113)  

Multi-term asymptotic representations of the Riesz measure of subharmonic functions in the plane

P. Agranovich

Mathematical Division, B. Verkin Institute for Low Temperature Physics and Engineering, National Academy of Sciences of Ukraine, 47 Lenin Ave., Kharkiv, 61103, Ukraine

Abstract: In the paper, a multi-term asymptotic representation for distribution function of the Riesz measure of subharmonic function in the plane is considered. It is shown that the “smallness” of the reminder term of asymptotic representation does not guarantee the bounded variation with respect to the angle variable of all terms of this asymptotics, and the conditions for this property to be held are given.

Key words and phrases: Subharmonic function, the Riesz measure, multi-term asymptotic representation, function of bounded variation.

Full text: PDF file (245 kB)
Full text: http:/.../abstract.php?uid=jm05-0003e
References: PDF file   HTML file

Bibliographic databases:
MSC: 31A05, 31A10, 26A45
Received: 02.08.2007
Language:

Citation: P. Agranovich, “Multi-term asymptotic representations of the Riesz measure of subharmonic functions in the plane”, Zh. Mat. Fiz. Anal. Geom., 5:1 (2009), 3–11

Citation in format AMSBIB
\Bibitem{Agr09}
\by P.~Agranovich
\paper Multi-term asymptotic representations of the Riesz measure of subharmonic functions in the plane
\jour Zh. Mat. Fiz. Anal. Geom.
\yr 2009
\vol 5
\issue 1
\pages 3--11
\mathnet{http://mi.mathnet.ru/jmag113}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2528396}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000269825400001}


Linking options:
  • http://mi.mathnet.ru/eng/jmag113
  • http://mi.mathnet.ru/eng/jmag/v5/i1/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:89
    Full text:28
    References:20

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020